# SDR USAA011130

- Difficulty date: August 21, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 30,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH PREVIOUSLY INSTALLED DOUBLER 7 INCHES BY 7 INCHES, BS 1737 BETWEEN STRINGER 27L AND 29L.  REMOVED DAMAGE, INSTALLED DOUBLER PER EA 66258A.  (M)
